# SDR SIMA1271

- Difficulty date: May 6, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 2430 · DC Generating System
- Part: Connector
- Condition: Loose
- Location: Gcu
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

FLT 9757 - ORD - ON TAKEOFF ROLL, NR 1 DC GEN KICKED OFF LINE AND RESET, NR 1 GEN GCU SHOWS GEN FAULT AND BPCU SHOWS CONTACTOR FAULT.  FOUND CANNON PLUG 411VC AND 401VC LOOSE.  TIGHTENED IAW STANDARD PRACTICES.  RESET NR 1 GEN GCU AND BPCU, OPS CHECK GOOD.  (M)
